MAUDE Adverse Event Report: Tops Medical Articles Industries Nantong Inc Drive Medical Sling 2/Cmde. Mesh, Lg 1/bx; LIFT, PATIENT, NON-AC-POWERED

Tops Medical Articles Industries Nantong Inc Drive Medical Sling 2/Cmde. Mesh, Lg 1/bx; LIFT, PATIENT, NON-AC-POWERED
Model Number 13221L
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hip Fracture (2349)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Drive medical was notified of an incident involving a sling by a letter from an attorney.According to the information received, the end user was in a patient lift when the lift strap broke, resulting in a fall.As a consequence of the fall, the end user reportedly sustained a fractured elbow, fractured hip, and fractured pelvis.Drive medical is currently investigating the incident, including attempting to inspect the device.An update will be filed if additional information becomes available.

Brand Name
Drive Medical Sling 2/Cmde. Mesh, Lg 1/bx
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
Tops Medical Articles Industries Nantong Inc
south hezoucaojia town
qidong city, jiangsu 22621 5
CH  226215
MDR Report Key50791934
Report Number2438477-2026-00062
Device Sequence Number9525351
Product Code FSA
UDI-Device Identifier00822383103587
UDI-Public(01)00822383103587
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13221L
Device Catalogue Number13221L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexFemale
Date Report Sent to FDA09/16/2026